# SDR DXTA200400420

- Difficulty date: October 7, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 750
- Aircraft serial: 7500137
- Aircraft time: 3,652 hours, 2,344 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 0590
- Condition: Vibration
- Location: Nlg
- Part time: 592 hours, 287 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL SEVERE NOSE GEAR SHIMMY / VIBRATION RESULTED IN ABORTED T/O AT 65 KTS.  VIBRATION WAS REDUCED, NOT ELIMINATED, WITH APPLICATION OF ELEVATOR BACK PRESSURE.  REMOVED AND REPLACED BOTH NOSE WHEEL AND TIRE ASSY WITH OVERHAUL ASSY IAW 750 M/M 32-41-01.
